# SDR QMLA2017051617051

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 4,459 hours, 21,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 4,459 hours, 21,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EVENT, A CRACK WAS FOUND IN THE R/H FWD TRANSMISSION DECK. THIS CRACK WAS REPAIRED UTILIZING ABH EC-135 STRUCTURAL REPAIR MANUAL. THIS AIRCRAFT HAS RETURNED TO SERVICE.
